Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 22, NWS Lincoln, IL

June 12, 2015Morgan County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 12, 2015, 11:11 PM CDT for Morgan County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2015, 11:11 PM CDT (04:11 UTC)
Expired
Jun 13, 2015, 5:15 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Morgan County, IL

The radar

The Lincoln radar (KILX), 91 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1263 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WGUS53 KILX 130411
FFWILX
ILC137-131015-
/O.NEW.KILX.FF.W.0022.150613T0411Z-150613T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1111 PM CDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MORGAN COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 515 AM CDT SATURDAY
    
* AT 1110 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE 
  ALREADY FALLEN IN SOME AREAS WITH SOME DITCHES AND LOW LYING AREAS 
  ALREADY AT BANK FULL. FLASH FLOODING IS EXPECTED TO BEGIN WITH THE 
  NEXT ROUND OF THUNDERSTORMS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  JACKSONVILLE...ALEXANDER...WAVERLY...FRANKLIN...MURRAYVILLE...
  WOODSON...CHAPIN...JACKSONVILLE MUNICIPAL AIRPORT...SOUTH
  JACKSONVILLE...CONCORD AND LAKE JACKSONVILLE.

ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE 
WARNED AREA FROM ADDITIONAL THUNDERSTORMS MOVING INTO THE AREA.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 60 AND 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3982 9045 3983 9004 3971 8998 3954 8992
      3953 8993 3952 9025 3962 9030 3963 9030
      3964 9031 3975 9037

$$

AUTEN
1 follow-up statement
441 
WGUS73 KILX 130924
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
424 AM CDT SAT JUN 13 2015

ILC137-130932-
/O.CAN.KILX.FF.W.0022.000000T0000Z-150613T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN-
424 AM CDT SAT JUN 13 2015

...THE FLASH FLOOD WARNING FOR MORGAN COUNTY IS CANCELLED...

LAW ENFORCEMENT OFFICIALS REPORT THAT THE FLOOD WATERS HAVE 
RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR 
PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3982 9045 3983 9004 3971 8998 3954 8992
      3953 8993 3952 9025 3962 9030 3963 9030
      3964 9031 3975 9037

$$

SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 8:57 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 12, 8:57 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
857 PM CDT FRI JUN 12 2015

.UPDATE...
ISSUED AT 857 PM CDT FRI JUN 12 2015

MOST OF FORECAST LOOKS OK. HOWEVER...WILL NEED TO MAKE SOME MINOR
CHANGES/UPDATES TO THE POP/WX GRIDS FOR REST OF THE NIGHT. HRRR
MODELS KEEPS THE PCPN GOING IN THE AREA TIL AROUND 3-4AM. THIS
SEEMS REASONABLE GIVEN THE LARGE AREA OF STORMS WEST OF ST LOUIS
MOVING NORTHEAST...WHICH WILL LIKELY IMPACT WEST CENTRAL ILLINOIS
LATER TONIGHT. UPDATE SHOULD BE OUT SOON.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 236 PM CDT FRI JUN 12 2015

DESPITE SHORTWAVE RIDGING IN PLACE OVER ILLINOIS. STRONG INSTABILITY
OF 1500-3000 J/KG IS OVERCOMING ANY SUBSIDENCE TO PRODUCE SCATTERED
STORMS OVER THE AREA THIS AFTERNOON. COVERAGE WILL LIKELY INCREASE
FURTHER ONCE THE RIDGE AXIS MOVES EAST OF THE AREA LATE THIS
AFTERNOON. PRECIPITABLE WATER LEVELS WERE NEAR THE DAILY RECORD THIS
MORNING AND ARE INDICATIVE OF HIGHLY EFFICIENT STORMS. GIVEN THE
HEAVY RAINFALL OVER THE PAST SEVERAL DAYS FROM U.S. 136 NORTHWARD AM
CONCERNED THAT LOCALIZED AREAS WILL ONCE AGAIN HAVE SOME FLOODING
ISSUES THIS EVENING.  FORTUNATELY THE BULK OF HIGHEST INTENSITY
RAINFALL TODAY AND TONIGHT WILL BE SOUTH OF AREAS IMPACTED FROM THE
PAST RAINFALL BUT SOME LOCATIONS FROM CANTON TO PEORIA TO
BLOOMINGTON WILL HAVE TO BE WATCHED CLOSELY AS THE STORMS EVOLVE.

THE HIGH MOISTURE CONTENT OF THE ATMOSPHERIC COLUMN ALSO PRIMES THE
STRONGER STORMS TO PRODUCE DOWNBURSTS DURING THE COLLAPSE PHASE.
HAVE ALREADY HAD RADAR INDICATED WINDS OF AROUND 30 KTS FROM
WEAKENING CELL IN WESTERN MCLEAN COUNTY THIS AFTERNOON.

MUGGY CONDITIONS WILL PERSIST OVERNIGHT KEEPING LOW TEMPERATURES
MOSTLY IN THE MIDDLE 60S TO AROUND 70.

.LONG TERM...(SATURDAY THROUGH FRIDAY)
ISSUED AT 236 PM CDT FRI JUN 12 2015

A BREAK IN THE SHOWERS AND STORMS IS POSSIBLE SATURDAY MORNING FOR
AREAS NORTH OF I-70, AFTER THE COLD FRONT PUSHES SOUTH NEAR I-70
TONIGHT. HOWEVER, THE BREAK WILL BE SHORT-LIVED AS THE FRONT
RETURNS BACK NORTH AND STORM CHANCES INCREASE SATURDAY AFTERNOON.
CHANCES WILL INCREASE MORE RAPIDLY IN WEST OF THE ILLINOIS RIVER
AS AN MCS PROGRESSES ACROSS MISSOURI AND SOUTHERN IOWA INTO W
ILLINOIS. SEVERE CHANCES ARE PROJECTED TO BE ON THE LOW SIDE PER
SPC DAY 2 OUTLOOK, WITH LOCALLY HEAVY RAINFALL THE PRIMARY
CONCERN.

SEVERE CHANCES RAMP UP ON SUNDAY AFTERNOON AND EVENING, WITH A DAY 3
SLIGHT RISK NORTH OF I-72 FOR HAIL AND WIND DAMAGE. THE FRONTAL
BOUNDARY WILL LINGER ACROSS CENTRAL IL, AND REMAIN A FOCUS FOR LOW
LEVEL MOISTURE CONVERGENCE. PRECIPITABLE WATER VALUES WILL REMAIN
BETWEEN 1.5 AND 2", SO VERY HEAVY RAINFALL RATES AND LOCALIZED
FLOODING WILL BE POSSIBLE. ANY MORNING SUNSHINE WILL HELP
DESTABILIZE THE BOUNDARY LAYER TO REACH CONVECTIVE TEMPS BY MID
AFTERNOON. MARGINAL WIND SHEAR OF 25-30KTS MAY STILL BE ENOUGH TO
HELP PRODUCE SOME LINEAR STORM SEGMENTS WITH DAMAGING WINDS.
MOISTURE LOADING ITSELF WILL HELP PRODUCE POTENTIALLY DAMAGING
DOWNBURSTS DURING THE COLLAPSE PHASE OF ANY STORM TOWER.

A PERSISTENT SOUTHWEST FLOW ALOFT IS EXPECTED FOR MUCH OF NEXT WEEK.
THAT WILL PROVIDE A SOURCE FOR PERIODIC SHORTWAVE INTERACTION WITH
THE OSCILLATING FRONTAL BOUNDARY ACROSS ILLINOIS. THERE DOES NOT
APPEAR TO BE ANY APPRECIABLE RELIEF FROM THE HIGH DEWPOINT AIRMASS
NEXT WEEK, SO WE KEPT HIGH CHANCE AND LIKELY POPS ACROSS CENTRAL AND
SOUTHEAST IL THROUGH WEDNESDAY NIGHT. BEYOND THAT, UNCERTAINTIES IN
TIMING PROMPTED KEEPING POPS IN THE CHANCE CATEGORY FOR THURSDAY
THROUGH FRIDAY. PERIODS OF VERY HEAVY RAINFALL AND FLASH FLOODING
WILL REMAIN A PRIMARY CONCERN, AS THE GROUND BECOMES OR REMAINS VERY
SATURATED. RIVERS AND STREAMS IN OUR NORTHERN COUNTIES ARE ALREADY
HIGH, WITH MORE ISOLATED RIVER FLOODING ACROSS THE SOUTH FOR NOW.

THE CLOUDY FORECAST DURING THE EXTENDED HAS PROMPTED KEEPING HIGH
TEMPERATURES NEAR SEASONAL NORMALS, BUT ANY PERIODS OF SUNSHINE
COULD QUICKLY BOOST TEMPS THROUGH THE 80S, DESPITE FORECAST HIGHS
GENERALLY IN THE LOWER 80S NEXT WEEK. SATURDAY STILL LOOKS WARM,
WITH MID TO UPPER 80S, BUT EACH DAY WE TRIMMED A FEW DEGREES BASED
ON MODEL CONSENSUS. TUESDAY AND WEDNESDAY ARE PROJECTED TO BE THE
COOLEST DAYS, WITH NEAR 79 FOR GALESBURG AND 83/84 FOR
LAWRENCEVILLE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 630 PM CDT FRI JUN 12 2015

VFR CONDITIONS SHOULD PREVAIL TONIGHT. FEW CLOUDS EXPECTED
OVERNIGHT WITH LOTS OF CIRRUS. HOWEVER...SHOWERS AND THUNDERSTORMS
ARE DEVELOPING ALONG A BOUNDARY IN CENTRAL ILLINOIS...SO
SPI/DEC/CMI/BMI COULD SEE SOME THUNDERSTORMS THROUGH THE EVENING.
SO WILL HAVE VCTS AT THESE FOUR SITES SINCE NOT SURE TIMING OF
WHEN STORMS COULD BE ON STATION. PIA COULD ALSO SEE SOME PCPN BUT
INSTEAD OF VCTS...WILL HAVE VCSH THIS EVENING. SCATTERED SHOWERS
AND STORMS COULD LAST TIL MORNING BUT WILL JUST HAVE THEM TIL
AROUND MIDNIGHT. COULD HAVE SOME FOG ISSUES AT ALL SITES OVERNIGHT
AND THEN VFR CONDITIONS TOMORROW. WINDS WILL BE LIGHT OUT OF THE
WEST TO NORTHWEST TONIGHT...BUT THEN BECOME SOUTHERLY AGAIN
TOMORROW.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AUTEN
SHORT TERM...BARKER
LONG TERM...SHIMON
AVIATION...AUTEN
Hazardous weather outlook, Jun 12, 3:19 PM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
319 PM CDT FRI JUN 12 2015

ILZ027>031-036-037-040-041-047>050-130730-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
319 PM CDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS THE AREA THIS
EVENING. A FEW OF THE STORMS MAY CONTAIN GUSTY WINDS AND SMALL
HAIL. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH
MAY PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING
IN PROGRESS. FLOODING WILL CONTINUE ALONG THE ILLINOIS AND SPOON
RIVERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SATURDAY THROUGH
THURSDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE
OVER THE AREA AGAIN SUNDAY AFTERNOON AND EVENING. AREAS OF RIVER
FLOODING WILL CONTINUE THROUGH MUCH OF THE NEXT SEVERAL DAYS ON
PORTIONS OF THE ILLINOIS AND SPOON RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT ANTICIPATED.

ILZ038-042>044-051>057-061>063-066>068-071>073-130730-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MOULTRIE-PIATT-
RICHLAND-SANGAMON-SHELBY-
319 PM CDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS
AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS MAY CONTAIN
STRONG WINDS AND SMALL HAIL. THE THREAT FOR ADDITIONAL HEAVY
RAINFALL WILL CONTINUE WHICH MAY PRODUCE LOCALIZED FLOODING AND
WORSEN AREAS OF RIVER FLOODING IN PROGRESS. AREAS OF RIVER
FLOODING WILL CONTINUE TONIGHT ON PORTIONS OF THE
SANGAMON...LITTLE WABASH...AND WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SATURDAY THROUGH
THURSDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE
OVER THE AREA AGAIN SUNDAY AFTERNOON AND EVENING. AREAS OF RIVER
FLOODING WILL CONTINUE THROUGH MUCH OF THE NEXT SEVERAL DAYS ON
PORTIONS OF THE SANGAMON...LITTLE WABASH...AND WABASH RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM. REPORTS OF HEAVY
RAINFALL OR FLOODING WOULD BE APPRECIATED.

ILZ045-046-130730-
CHAMPAIGN-VERMILION-
319 PM CDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND OVERNIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE
AREA THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY CONTAIN
DAMAGING WINDS AND HAIL. THE THREAT FOR ADDITIONAL HEAVY RAINFALL
WILL CONTINUE WHICH MAY PRODUCE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SATURDAY THROUGH
THURSDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE
OVER THE AREA AGAIN SUNDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 4 PM TO AROUND 10 PM.
REPORTS OF HEAVY RAINFALL OR FLOODING WOULD ALSO BE APPRECIATED.

BARKER

In the hours before

Local storm report, Jun 12, 7:19 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
719 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     TOLONO                  39.99N 88.26W
06/12/2015                   CHAMPAIGN          IL   BROADCAST MEDIA

            TREE BLOWN DOWN IN TOWN

&&

JRP
Special weather statement, Jun 12, 7:59 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
759 PM CDT FRI JUN 12 2015

ILZ051-130145-
SANGAMON-
759 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANGAMON COUNTY UNTIL 845
PM CDT...

AT 758 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROCHESTER...OR NEAR SPRINGFIELD...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...ROCHESTER...RIVERTON...MECHANICSBURG...SOUTHERN VIEW...
GRANDVIEW...SPAULDING...DAWSON AND CLEAR LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 55 BETWEEN MILE MARKERS 90 AND 101.
 INTERSTATE 72 BETWEEN MILE MARKERS 97 AND 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3993 8955 3978 8934 3975 8942 3976 8942
      3974 8943 3968 8959 3973 8968
TIME...MOT...LOC 0058Z 222DEG 17KT 3974 8959

AUTEN
Local storm report, Jun 12, 8:25 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     TSTM WND DMG     5 E JACKSONVILLE        39.73N 90.14W
06/12/2015                   MORGAN             IL   TRAINED SPOTTER

            A FEW SMALL TREE BRANCHES WERE BLOWN DOWN ACROSS I-72
            ABOUT 5 MILES EAST OF JACKSONVILLE.

&&

BARNES
Local storm report, Jun 12, 8:27 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
827 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       2 NNW DEWEY             40.35N 88.30W
06/12/2015  M2.18 INCH       CHAMPAIGN          IL   COCORAHS

            WITH 1.21 INCHES IN PAST 30 MINUTES

&&

JRP
Local storm report, Jun 12, 8:44 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND GST     1 W ROCHESTER           39.75N 89.56W
06/12/2015  E60 MPH          SANGAMON           IL   TRAINED SPOTTER

            ONE UTILITY POLE DAMAGED. POLICE HAVE BLOCKED OFF ONE
            LANE OF THE ROAD.

&&

JRP
Local storm report, Jun 12, 10:12 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1012 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HEAVY RAIN       N DECATUR               39.85N 88.93W
06/12/2015  M2.80 INCH       MACON              IL   MESONET

            RAIN FELL IN LESS THAN ONE HOUR.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:59 PM CDTSpecial Weather StatementILXSangamon46 min
Jun 12, 9:35 PM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford49 days
Jun 12, 9:50 PM CDTAreal Flood AdvisoryILXMacon, Piatt3 hr
Jun 13, 1:44 PM CDTSpecial Weather StatementILXPiatt46 min
Jun 13, 2:57 PM CDTSpecial Weather StatementILXChampaign48 min
Jun 13, 4:40 PM CDTSevere Thunderstorm WarningILXStark50 min
Jun 13, 5:16 PM CDTSevere Thunderstorm WarningILXMarshall44 min

Nearby

Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.